advertisement
Question
Posted by: Lou | 2004/11/12

bartholin abcess

I have had marsupilization operation on both bartholin glands', I have had further anti-biotics and drainage but it has still come back.
I recently went off triphasil pill and the abcess did not flare up, could there be a connection and any further help as I am at my wits end.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill does not cause or worsen Bartolin's abscesses. Hopefully all will be well after the drainage. They do not usually recur after a marsupialisation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: dr anonymous | 2004/11/12

Firstly, was any of the pus from the drained abscess sent for Microscopy & culture? Because, the ususal causative agent is Gonococcal & Chlamydial germs both of whic are sexually transmitted.
If it is correctly marsupialised it is unlikely to recur, unless your partner is re-infecting you on the other gland.
There is no association with the pill & the infection in the gland.

Reply to dr anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement